# SDR CALA0001037

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH AND .375 INCH CRACK IN FUSELAGE SKIN AT STA 168, RBL 15 FORWARD OF R-1 SERVICE DOOR.  THE INNER SKIN ACCESS PANEL FORWARD OF R-1 DOOR WAS REMOVED IAW SRM 51-30-1.  THE CRACKED AREA WAS REMOVED.  FILLER AND DOUBLER WERE INSTALLED IAW SKETCH DHSK233-507, SRM 51-30-2, AND 51-30-5.  THE INNER SKIN ACCESS PANEL WAS REINSTALLED IAW SRM 51-30-1 AND ECRA 5330-02975.
